# SDR SWAA071146

- Difficulty date: February 27, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N351SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24572
- Aircraft time: 57,731 hours, 52,149 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND RT WING NR 5 L/E SLAT SKIN CRACKED INBOARD OF ACTUATOR.  REPAIRED SLAT SKIN PER SRM.
